# SDR 96ZZZX6101

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Flexjet, LLC, repair station DJFR206D
- Aircraft: N489CE
- Make and model: Cessna 441
- Aircraft serial: 4410027
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Structure
- Part number: 521304029
- Condition: Cracked
- Location: Nlg Tunnel
- Part time: 4,902 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR TUNNEL FORWARD SUPPORT 'TEE' WAS FOUND CRACKED IN THE RADIUS OF THE 'TEE' STRUCTURE.  THIS IS THE THIRD CRACKED 'TEE' THAT HAS BEEN FOUND ON THIS TYPE OF AIRCRAFT.  SUSPECT GROUND HANDLING MAY CONTRIBUTE TO CAUSE.  INSPECT ANYTIME NOSE BAY FLOORS ARE REMOVED.
